HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the order of eliminating dominated strategies

Abstract : It is known that different orders of eliminating dominated strategies in n-person games may yield different reduced games. One gives conditions which guarantee that the reduced game is unique. For finite games, the conditions include the well-known cases of strict dominance, and in a slightly weaker form, of regular dominance for zero sum and similar games
Complete list of metadata

https://hal-hec.archives-ouvertes.fr/hal-00481648
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Friday, May 7, 2010 - 10:01:13 AM
Last modification on : Friday, March 4, 2022 - 3:02:07 PM

Links full text

Identifiers

Collections

Citation

Itzhak Gilboa, E. Kalai, E. Zemel. On the order of eliminating dominated strategies. Operations Research Letters, Elsevier, 1990, Vol.9, n°2, pp. 85-89. ⟨10.1016/0167-6377(90)90046-8⟩. ⟨hal-00481648⟩

Share

Metrics

Record views

66